# SDR AALA202505286150

- Difficulty date: May 19, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N946NN
- Make and model: Boeing 737823
- Aircraft serial: 33234
- Aircraft time: 33,547 hours, 13,747 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Tolerance
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MULTIPLE REPEATED ISSUES WITH THE FORWARD ENTRY L1 GIRT BAR DIFFICULT TO ARM AND DISARM. MULTIPLE PARTS ALREADY REPLACED AND STILL NO HELP.   FOUND L1 SLIDE NOT PACKED PROPERLY CAUSING BOTTOM FLAP TO INTERFERE WITH GIRT BAR ENGAGEMENT. REPACKED L1 SLIDE, PER AMM 25-66-01. OPERTIONAL CHECK GOOD.
